RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2011, Volume 273, Pages 257–270 (Mi tm3277)  

This article is cited in 3 scientific papers (total in 3 papers)

New discretization of complex analysis: The Euclidean and hyperbolic planes

S. P. Novikovabc

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
b Landau Institute for Theoretical Physics, Russian Academy of Sciences, Moscow, Russia
c Institute for Physical Science and Technology, Department of Mathematics, University of Maryland, College Park, MD, USA

Abstract: Discretization of complex analysis on the plane based on the standard square lattice was started in the 1940s. It was developed by many people and also extended to the surfaces subdivided by the squares. In our opinion, this standard discretization does not preserve well-known remarkable features of the completely integrable system. These features certainly characterize the standard Cauchy continuous complex analysis. They played a key role in the great success of complex analysis in mathematics and applications. Few years ago, jointly with I. Dynnikov, we developed a new discretization of complex analysis (DCA) based on the two-dimensional manifolds with colored black/white triangulation. Especially profound results were obtained for the Euclidean plane with an equilateral triangle lattice. Our approach preserves a lot of features of completely integrable systems. In the present work we develop a DCA theory for the analogs of an equilateral triangle lattice in the hyperbolic plane. This case is much more difficult than the Euclidean one. Many problems (easily solved for the Euclidean plane) have not been solved here yet. Some specific very interesting “dynamical phenomena” appear in this case; for example, description of boundaries of the most fundamental geometric objects (like the round ball) leads to dynamical problems. Mike Boyle from the University of Maryland helped me to use here the methods of symbolic dynamics.

Full text: PDF file (272 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2011, 273, 238–251

Bibliographic databases:

Document Type: Article
UDC: 517.548.8
Received in December 2009
Language: English

Citation: S. P. Novikov, “New discretization of complex analysis: The Euclidean and hyperbolic planes”, Modern problems of mathematics, Collected papers. In honor of the 75th anniversary of the Institute, Tr. Mat. Inst. Steklova, 273, MAIK Nauka/Interperiodica, Moscow, 2011, 257–270; Proc. Steklov Inst. Math., 273 (2011), 238–251

Citation in format AMSBIB
\Bibitem{Nov11}
\by S.~P.~Novikov
\paper New discretization of complex analysis: The Euclidean and hyperbolic planes
\inbook Modern problems of mathematics
\bookinfo Collected papers. In honor of the 75th anniversary of the Institute
\serial Tr. Mat. Inst. Steklova
\yr 2011
\vol 273
\pages 257--270
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2893550}
\zmath{https://zbmath.org/?q=an:05963537}
\elib{http://elibrary.ru/item.asp?id=16456350}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 273
\pages 238--251
\crossref{https://doi.org/10.1134/S0081543811040122}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000295982500012}


Linking options:
  • http://mi.mathnet.ru/eng/tm3277
  • http://mi.mathnet.ru/eng/tm/v273/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Dynnikov, “On a new discretization of complex analysis”, Russian Math. Surveys, 70:6 (2015), 1031–1050  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Legatiuk A., Guerlebeck K., Hommel A., “The Discrete Borel-Pompeiu Formula on a Rectangular Lattice”, Adv. Appl. Clifford Algebr., 28:3 (2018), UNSP 69  crossref  mathscinet  isi
    3. I. A. Dynnikov, “Bounded discrete holomorphic functions on the hyperbolic plane”, Proc. Steklov Inst. Math., 302 (2018), 186–197  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:319
    Full text:11
    References:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019